# SDR RAIA00605033

- Difficulty date: May 16, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 13,869 hours, 11,988 cycles
- System (JASC): 3242 · Brake
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT - 7961 - IAD - BRAKE DEGRADED WARNING MESSAGE.  MAINTENANCE INSPECTED BRAKE ASSEMBLIES.  OPS CHECKED, AND READ MAINTENANCE COMPUTER.  NO DEFECTS NOTED.
